MAUDE Adverse Event Report: HALYARD - IRVINE HOMEPUMP C-SERIES*, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

HALYARD - IRVINE HOMEPUMP C-SERIES*, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 25-oct-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 100 ml.Flow rate: 2ml/hr.Procedure: unknown.Cathplace: unknown.It was reported a fast flow incident occurred.The pump was to infuse over 46-hours.Pharmacy states the pump was empty about 12-hours early.There was no reported patient injury.Additional information received 09-oct-2019 stated the infusion ended early at 36-hours instead of the scheduled 46-hours.The patient was out mowing the grass prior to noticing the pump being empty.The flow restrictor was taped to patient's skin.The pump was located 12 inches below the catheter during the infusion.The pump was placed in the fanny pack.Thee was no reported patient injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203078922, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 10-jan-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Correction: additional information received 16-dec-2019 noted the 09-oct-2019 additional information entry in the initial report did not pertain to this event: additional information received 09-oct-2019 stated the infusion ended early at 36-hours instead of the scheduled 46-hours.The patient was out mowing the grass prior to noticing the pump being empty.The flow restrictor was taped to patient's skin.The pump was located 12 inches below the catheter during the infusion.The pump was placed in the fanny pack.There was no reported patient injury.

Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9243130
Report Number2026095-2019-00174
Device Sequence Number133233
Product Code MEB
UDI-Device Identifier10680651135619
UDI-Public10680651135619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2021
Device Model NumberC100020
Device Catalogue Number101356105
Device Lot Number0203078922
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date01/10/2020
Patient Sequence Number1
Patient Age69 YR
Patient Weight96